MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-55
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit's console balloon screen does not turn on.
 
Additional Manufacturer Narrative
Updated data: b4, d4 (brand name, version or model #, catalog #, and unique identifier (udi) #), g3, g6, h2, h10.
 
Event or Problem Description
N/a.
 
Event or Problem Description
It was reported that during a routine control, the cs300 intra-aortic balloon pump (iabp) unit's console balloon screen does not turn on.There was no patient involved.
 
Additional Manufacturer Narrative
Corrected data: b5, b6, b7, d10, h6 (clinical and impact code).
 
Additional Manufacturer Narrative
Updated fields: b4, d9 e2, e3 g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings and investigation conclusions), h10.A getinge field service engineer (fse) evaluated the unit and resolved the issue by adjusting monitor's internal cable connections.Fse then tested the safety and functionality as per factory specifications and iabp was then returned to customer for clinical use.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19179750
Report Number2249723-2024-01674
Device Sequence Number12587425
Product Code DSP
UDI-Device Identifier10607567108728
UDI-Public(01)10607567108728(21)SI115784A8
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-55
Device Catalogue Number0998-UC-3023-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer04/25/2024
05/27/2024
06/24/2024
01/31/2025
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date04/29/2024
05/30/2024
06/25/2024
02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown